MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS
Catalog Number 10697937
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into the customer's issue was found to be attributed to user error.The customer stored their novus cassettes in the refrigerator for over a week.Per the novus cassette ifu: store the unopened cassette at room temperature at 15¿30°c and ensure that humidity does not exceed 80%.Do not store in a refrigerator.Improperly stored reagent should be discarded, and the test should be repeated with properly handled reagent.
 
Event or Problem Description
The customer alleged an issue with the clinitek novus verses the atellica uas 800 after installation where the novus was giving less leukocytes (leu) than white blood cells (wbc).The cassette was calibrated again but keeps giving less leu than it should.The microscopic pictures show that the atellica uas 800 is measuring the particle well, but it does not in any way meet the measurements in the novus.The escalation was opened against the clinitek novus, but the customer does not know which analyzer's results are expected to be true.There was no report of harm due to this event.

Brand Name
CLINITEK NOVUS
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key19809967
Report Number3002637618-2024-00077
Device Sequence Number8303424
Product Code KQO
UDI-Device Identifier00630414981147
UDI-Public(01)00630414981147
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10697937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown